# SDR ASOA04410

- Difficulty date: June 4, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198067
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE BOTTOM STEOP ON THE PASSENGER DOOR WAS FOUND TO BE BROKEN AT THE ATTACH LINK.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR.  OPS CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
